# SDR AALA201806139006

- Difficulty date: May 29, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 231CF LOCATED BETWEEN FR 20 TO FR 24 AND BL Y765 TO Y254. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 PARA 2 FIG 20106. IRM 9701 REV H.
